# SDR AALA20031482

- Difficulty date: December 28, 2003
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD  T088/28  EN ROUTE ORD TRAILING EDGE FLAP DISAGREE LIGHT ILLUMINATED DURING FLAP RETRACTION.  ORD MAINTENANCE EXERCISED FLAPS SEVERAL TIMES ON GROUND.  NO LIGHT ILLUMINATED DURING RETRACTION.  UNABLE TO DUPLICATE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  --CLOSED--
